MathSciNet Relay Station
MathSciNet bibliographic data
MR2174675 (2006g:49054) 49M30 (65K10 68U10 90C30)
Steidl, G. A note on the dual treatment of higher-order regularization functionals. Computing 76 (2006), no. 1-2, 135–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement